# SDR 98UAL900591

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: 6 Oil Pres Tube
- Part number: 793651
- Condition: Cracked
- Location: Nr 6 Bearing
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QUANTITY INDICATOR BEGAN TO SHOW GRADUAL LOSS OF OIL EN ROUTE. ELECTED TO LAND AT SYR. *S/D*  THE LOSS OF OIL WAS DUE TO A CRACK IN THE NR 6 BEARING OUTER INTERNAL OIL PRESSURE LINE AT THE BRAZE JOINT NEAR THE FIXED FERRULE.  THE LINE WAS REPLACED.  FURTHER INSPECTION REVEALED WEAR BETWEEN THE LINE WEAR BAND AND THE SPACER (GUIDE) THAT PROVIDES SUPPORT.  THIS WEAR ALLOWS LATERAL TUBE MOVEMENT.  IT COULD NOT BE DETERMINED IF THIS OR FATIGUE CAUSED THE CRACK.  THE 72-54-22 MANUAL IS BEING REVISED TO SPECIFICALLY INSPECT FOR THIS WEAR.
